# SDR IPXA2025070993897

- Difficulty date: June 24, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1000824
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FRAME REPAIR BS 600 T3F18E006XCWS FOUND DENT ON FRAME BS 580. INSTALLED REPAIR PARTS 3EA (FRAME FILLER, FILLER ANGLE & REPAIR ANGLE), ONE CLIP AT FRAME BS 580 RT STGR 16, 1 EA WEB CLIP  AND 1 EA FILLER  AT RT FRAME BS 580 STR 17 IAW B757-200PF SRM 53-30-07-2R-1 REP. 1 DETAIL VI PAR.4 STEP R & S. & SRM 51-40-02-0G-0.  ACCOMPLISHED FRAME DENT DAMAGE REPAIR AT BS 580 BETWEEN S16R TO S17R PER VT SAA E.A  757-5300-1-B0531 STEP 2 REV P2 AND RESTORED ACCESS PER VT SAA E.A  757-5300-1-B0531 STEP 4 REV P1 REQUIREMENTS.  ACCOMPLISHED REPAIR PER EO-94321-REQ1 AND EA 757-5300-01-B0531 IR IN CONJUNCTION WITH SRM 53-30-07-2R-1 REPAIR 1.
